UofT Libraries is getting a new library services platform in January 2021.
Learn more about the change.

Search Articles

X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (275) 275
science & technology (247) 247
physical sciences (241) 241
mathematics, applied (205) 205
analysis (75) 75
fixed point (74) 74
mathematics, general (70) 70
applied mathematics (50) 50
metric space (50) 50
applications of mathematics (49) 49
theorems (47) 47
fixed points (38) 38
fixed point theory (35) 35
mapping (34) 34
topology (32) 32
inequalities (31) 31
mathematical analysis (31) 31
geometry and topology (30) 30
differential geometry (29) 29
mathematical and computational biology (29) 29
47h10 (27) 27
metric spaces (26) 26
usage (26) 26
nonlinearity (23) 23
article subject (20) 20
research (20) 20
integral equations (19) 19
uniqueness (19) 19
coupled fixed point (18) 18
differential equations (18) 18
operators (18) 18
54h25 (15) 15
nonexistence (15) 15
technology (15) 15
boundary value problems (14) 14
mathematical models (14) 14
mathematical research (14) 14
functional analysis (13) 13
partial differential equations (12) 12
studies (12) 12
coincidence point (11) 11
contraction operators (11) 11
global solution (11) 11
mappings (11) 11
ordinary differential equations (11) 11
partial order (11) 11
26a33 (10) 10
common fixed point (10) 10
discrete mathematics and combinatorics (10) 10
mathematical methods in physics (10) 10
ordered metric space (10) 10
difference and functional equations (9) 9
mathematics, interdisciplinary applications (9) 9
partially ordered set (9) 9
algorithms (8) 8
banach space (8) 8
boundary conditions (8) 8
convergence (8) 8
critical exponent (8) 8
derivatives (8) 8
eigenvalues (8) 8
nonlinear equations (8) 8
operator theory (8) 8
computer science (7) 7
diagonal lemma (7) 7
existence theorems (7) 7
exterior domain (7) 7
global weak solution (7) 7
integral equation (7) 7
integrals (7) 7
modelling and simulation (7) 7
ordered set (7) 7
34a08 (6) 6
b-metric space (6) 6
banach spaces (6) 6
cone (6) 6
inequality (6) 6
mathematics - analysis of pdes (6) 6
multidisciplinary sciences (6) 6
partial metric space (6) 6
physics (6) 6
science & technology - other topics (6) 6
system (6) 6
texts (6) 6
weakly contractive condition (6) 6
26d10 (5) 5
banach contraction principle (5) 5
best proximity point (5) 5
caputo fractional derivative (5) 5
computer science, interdisciplinary applications (5) 5
computer science, software engineering (5) 5
cone metric space (5) 5
function space (5) 5
functional equations (5) 5
functions (5) 5
gauges (5) 5
iterative methods (5) 5
lyapunov-type inequalities (5) 5
methods (5) 5
positive solution (5) 5
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


The European physical journal. ST, Special topics, ISSN 1951-6355, 12/2017, Volume 226, Issue 16, pp. 3513 - 3524
... JOURNAL SPECIAL TOPICS Regular Article Nonexistence of global solutions for a class of sequential fractional di erential inequalities Bessem Samet a Department... 
Condensed Matter Physics | Measurement Science and Instrumentation | Materials Science, general | Classical and Continuum Physics | Atomic, Molecular, Optical and Plasma Physics | Physics, general | Physics | Physics, Multidisciplinary | Physical Sciences | Science & Technology | Test procedures | Inequalities | Derivatives
Journal Article
Abstract and applied analysis, ISSN 1085-3375, 12/2012, Volume 2012
We establish fixed point theorems for a new class of contractive mappings. As consequences of our main results, we obtain fixed point theorems on metric spaces... 
Journal Article
Nonlinear analysis, ISSN 0362-546X, 2012, Volume 75, Issue 4, pp. 2154 - 2165
In this paper, we introduce a new concept of α – ψ -contractive type mappings and establish fixed point theorems for such mappings in complete metric spaces.... 
Contractive mapping | Coupled fixed point | Fixed point
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 01/2014, Volume 2014, Issue 1, pp. 1 - 8
... c c e s s A new generalization of the Banach contraction principle Mohamed Jleli and Bessem Samet * * Correspondence: bsamet@ksu.edu.sa Department... 
Banach contraction | fixed point | Analysis | generalized metric | Mathematics, general | Mathematics | Applications of Mathematics | Generalized metric | Fixed point | Physical Sciences | Mathematics, Applied | Science & Technology
Journal Article
Computers & mathematics with applications (1987), ISSN 0898-1221, 2011, Volume 62, Issue 8, pp. 3204 - 3214
Recently, Heman Kumar Nashine and Bessem Samet [H.K. Nashine, B. Samet, Fixed point results for mappings satisfying ( ψ , ϕ... 
Weakly contractive condition | Partially ordered set | Coincidence point | Weakly increasing | Altering distance function | Common fixed point | Physical Sciences | Mathematics | Mathematics, Applied | Science & Technology | Nonlinearity | Theorems | Mathematical models | Mapping | Metric space
Journal Article
Nonlinear analysis, ISSN 0362-546X, 06/2010, Volume 72, Issue 12, pp. 4508 - 4517
Let X be a non-empty set and F : X × X → X be a given mapping. An element ( x , y ) ∈ X × X is said to be a coupled fixed point of the mapping F if F ( x , y )... 
Partially ordered set | Coupled fixed point | Generalized Meir–Keeler contraction | Contraction of integral type | Generalized Meir-Keeler contraction | Physical Sciences | Mathematics | Mathematics, Applied | Science & Technology | Nonlinearity | Theorems | Complement | Mapping | Metric space
Journal Article
Annals of functional analysis, ISSN 2008-8752, 2010, Volume 1, Issue 2, pp. 46 - 56
In this paper, we establish some new coupled fixed point theorems in complete metric spaces, using a new concept of F-invariant set. We introduce the notion of... 
Partially ordered set | Coupled fixed point | F-invariant set | Fixed point of N-order | Cone metric space | Physical Sciences | Mathematics | Mathematics, Applied | Science & Technology
Journal Article
Abstract and applied analysis, ISSN 1085-3375, 12/2013, Volume 2013, pp. 1 - 9
Sufficient conditions are obtained for the existence of solutions to a coupled system of nonlinear fourth-order differential equations. 
Physical Sciences | Mathematics | Mathematics, Applied | Science & Technology | Research | Differential equations, Nonlinear | Existence theorems | Mathematical research | Ordinary differential equations | Models
Journal Article
2018, ISBN 9811329125, 173
This book provides a detailed study of recent results in metric fixed point theory and presents several applications in nonlinear analysis, including matrix... 
Fixed point theory
eBook
Journal of fixed point theory and applications, ISSN 1661-7746, 08/2018, Volume 20, Issue 3, pp. 1 - 20
... nullSpringer Nature Switzerland AG 2018 and Applications On a new generalization of metric spaces Mohamed Jleli and Bessem Samet Abstract. In this paper, we introduce... 
Mathematical Methods in Physics | 54E50 | 47H10 | 54A20 | Analysis | Banach contraction principle | Mathematics, general | Mathematics | topological properties | {\mathcal {F}}$$ F -metric space | F-metric space | Metric space | Topology
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 06/2020, Volume 148, Issue 6, pp. 2579 - 2593
We consider the nonlinear heat equation u_t-\Delta u =\vert u\vert^p+b \vert\nabla u\vert^q in (0,\infty )\times \mathbb{R}^n, where n\geq 1, p>1, q\geq 1, and... 
Physical Sciences | Mathematics | Mathematics, Applied | Science & Technology
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 01/2018, Volume 2018, Issue 1, pp. 1 - 10
... Discussion of some inequalities via fractional integrals Mokhtar Kirane 1,2,3 and Bessem Samet 4* * Correspondence: bsamet@ksu.edu.sa 4 Department of Mathematics... 
inequalities | 26D10 | Analysis | 26A33 | Mathematics, general | Mathematics | Applications of Mathematics | fractional integrals | Physical Sciences | Mathematics, Applied | Science & Technology | Integrals | Inequalities | Research
Journal Article
Nonlinear analysis, ISSN 0362-546X, 03/2012, Volume 75, Issue 4, pp. 2154 - 2165
In this paper, we introduce a new concept of alpha-psi-contractive type mappings and establish fixed point theorems for such mappings in complete metric... 
Physical Sciences | Mathematics | Mathematics, Applied | Science & Technology
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 01/2019, Volume 2019, Issue 1, pp. 1 - 15
... inequalities for nonlinear fractional differential equations and systems involving Caputo-type fractional derivatives Mohamed Jleli1, Bessem Samet1* and Yong Zhou2,3... 
Caputo-type fractional derivative | Lyapunov-type inequalities | Systems | Physical Sciences | Mathematics | Mathematics, Applied | Science & Technology | Nonlinear equations | Boundary value problems | Differential equations
Journal Article
Computers & mathematics with applications (1987), ISSN 0898-1221, 09/2019, Volume 78, Issue 5, pp. 1380 - 1385
We consider the nonlinear time fractional heat equation CD0αu(t,x)−Δu(t,x)=|u(t,x)|p,(t,x)∈(0,∞)×Dcsubject to the initial condition u(0,x)=u0(x),x∈Dcand the... 
Critical exponent | Caputo-fractional derivative | Time fractional heat equation | Blow-up | Physical Sciences | Mathematics | Mathematics, Applied | Science & Technology
Journal Article
Filomat, ISSN 0354-5180, 09/2015, Volume 29, Issue 8, pp. 1831 - 1837
We consider the generalized continuous-time Lyapunov equation: A*XB + B*XA = -Q, where Q is an N x N Hermitian positive definite matrix and A, B are arbitrary... 
Iterative algorithm | Coupled fixed point | Positive definite solution | Lyapunov equation | Physical Sciences | Mathematics | Mathematics, Applied | Science & Technology
Journal Article
Abstract and applied analysis, ISSN 1085-3375, 3/2015, Volume 2015
In 2012, Samet et al. introduced the notion of α-ψ-contractive mapping and gave sufficient conditions for the existence of fixed points for this class of... 
Fixed point theory | Metric spaces | Research | Mathematical research | Mappings (Mathematics) | Traveling salesman problem | Integral equations | Cybernetics | Mapping
Journal Article
Journal of fixed point theory and applications, ISSN 1661-7738, 6/2015, Volume 17, Issue 2, pp. 439 - 452
We discuss the existence and uniqueness of solutions to the minimization problem $${{\rm min}_{x \epsilon A} d(x, Tx)}$$ min x ϵ A d ( x , T x ) , where A, B... 
MK-proximal contraction | Mathematics | 30L99 | 16G20 | Best proximity point | metric space | Mathematical Methods in Physics | 47H10 | partially ordered set | fixed point | Analysis | Mathematics, general | 46N10 | Physical Sciences | Mathematics, Applied | Science & Technology | Algorithms
Journal Article
Fixed point theory and applications (Hindawi Publishing Corporation), ISSN 1687-1820, 12/2015, Volume 2015, Issue 1, pp. 1 - 19
Journal Article